Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    0
  • views
    6114

Clear!!

mom2byz

246 views

Today felt so good that I have to write about it-though I am certain it will not last. The predisone did a number on my face and made it beautifully clear! The redness is G.O.N.E. I still have a small area on the left of my chin. I wore very little make-up this morning to church and it felt SO good. I know that it will all come back after I stop the prednisone but just for a day it felt great. On the down side, my hair is falling out like gangbusters. If this continues, I will be bald and I am not kidding! So, I have decided that I will stay on the Accutane at the lower dose (40mg every other day) for two weeks, if my hair loss continues, I will have no choice but to stop. If you have any encouragement about hair loss/regrowth, I'd appreciate it!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×